# SDR AALA20170629004

- Difficulty date: June 29, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Aircraft time: 78,544 hours, 41,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CORROSION ON AFT GALLEY SERVICE DOOR CUT OUT CUSP SHEET BETWEEN FUSELAGE STATIONS 1162 AND 1169, LBL48 TO  LBL53.  REPAIRED IAW AARD 53-20-00-16 STEP 7.  SEE ALSO AALA201707059010
